# SDR DALA2014122806752

- Difficulty date: December 27, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 68,888 hours, 31,284 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Bent
- Location: Frame 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BENT CROSSBEAM LOCATED BETWEEN STR 38L TO 38R ON FRAME 30 IN FWD CARGO COMPARTMENT.  REPLACED THE CROSSBEAM IAW SRM 51-72-11 AND DWG D532 30811.
